# SDR UALA2012082904852

- Difficulty date: August 27, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 85,110 hours, 13,716 cycles
- Engine: Pwa PW4060
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unsecure
- Location: Row 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ROW 32 MIDDLE SEATS NOT BOLTED TO FLOOR.  INSTALLED ROW 32 SEAT ASSY.
